Vol 3, No 1 (2011)

Journal of Mathematics Research, Vol. 3, No. 1, February 2011

Table of Contents


A Single Queue with Mutually Replacing m Servers PDF
Kailash C. Madan p3
Market Dynamics: Bridging Security Price Movements and Classical Physics PDF
Joshua F. Dayanim p9
Solvability of Discrete Two-point Boundary Value Problems PDF
M. Mohamed, H.B. Thompson, M. S. Jusoh p15
Quasi-Stationary Distributions in Linear Birth and Death Processes PDF
Wenbo Liu, Hanjun Zhang p27
On the Solution of the Black-Sholes Equation with Jump Process PDF
Amnuay Kananthai, C. Bunpog p33
Some Exact Solutions of Plane Steady Hydromagnetic Flow with Variable Viscosity PDF
Pankaj Mishra, R. B. Mishra, Atul K. Srivastava p40
Bayes Statistics for Mixed Erlang-models PDF
Erhard Karl Kremer p49
New Types of Fuzzy Filter on Lattice Implication Algebras PDF
Yi Liu, Yang Xu p57
Some Results on Prime and k-Prime Labeling PDF
S K Vaidya, U M Prajapati p66
A Simple World Model Appropriate to the Geometric Theory of Fields PDF
Ulrich E. Bruchholz p76
Conditionally Permutable Subgroup and p-supersolubility of Finite Groups PDF
Xuemei Zhang p79
Development of Empirical formula Prediction on Critical Impact Energy for Perforation Phenomena on Concrete Structures PDF
Qadir Bux alias Imran Latif, Ismail Abdul Rahman, Ahmad Mujahid Ahmad Zaidi p83
Some Properties and Convergence Theorems of Conditional g-expectation PDF
Meijuan Wang, Xiangrong Wang, Hongcheng Ji p88
Geometric Hyperplanes of the Dual Half-Spin Geometry PDF
Abdelsalam Abou Zayda p92
TL-moments and L-moments Estimation of the Generalized Logistic Distribution PDF
Ummi Nadiah Ahmad, Ani Shabri, Zahrahtul Amani Zakaria p97
Blowing up Solution of Initial-Boundary Value Problem for a Kind of Nonlinear Evolution Equations PDF
Zhongwei Zha p107
Estimation of Generalized Pareto Distribution from Censored Flood Samples using Partial L-moments PDF
Zahrahtul Amani Zakaria, Ani Shabri, Ummi Nadiah Ahmad p112
On Patterns of Refusals Conversion and Propensity of Converted Refusals to Respond at Later Waves in a Longitudinal Survey PDF
O. M. Olayiwola, G.N. Amahia, A.A. Adewara p121
Some More Noiseless Coding Theorem on Generalized R-Norm Entropy PDF
Arun Choudhary, Satish Kumar p125
Anti-periodic Solutions of Impulsive Cohen-Grossberg SICNNs on Time Scales PDF
Meng Hu, Lili Wang, Lili Wang p131
Strict Interpolation of a Smooth Function and Its First Derivative Using a Linearly-Trained Radial Basis Function Neural Network PDF
Justin Steven Prentice p140
Net Tape Graphs PDF
M. El-Ghoul, H. El-Zohny, M. M. Khalil p148

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.